# SDR AALA20100113DFW03

- Difficulty date: January 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 47,376 hours, 16,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 17DEF INOPERATIVE.  SECURED LOOSE CONNECTION AT SEAT ROW 17DEF.
